Skip to Main Content

Proceedings of the American Mathematical Society

Published by the American Mathematical Society, the Proceedings of the American Mathematical Society (PROC) is devoted to research articles of the highest quality in all areas of pure and applied mathematics.

ISSN 1088-6826 (online) ISSN 0002-9939 (print)

The 2020 MCQ for Proceedings of the American Mathematical Society is 0.85.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.

 

Pull-backs of formation projectors
HTML articles powered by AMS MathViewer

by Mark P. Hale PDF
Proc. Amer. Math. Soc. 60 (1976), 61-64 Request permission

Abstract:

Pull-backs for the projectors associated with a formation of finite solvable groups are constructed. An application is given to the construction of certain interesting formations.
References
Similar Articles
  • Retrieve articles in Proceedings of the American Mathematical Society with MSC: 20D10
  • Retrieve articles in all journals with MSC: 20D10
Additional Information
  • © Copyright 1976 American Mathematical Society
  • Journal: Proc. Amer. Math. Soc. 60 (1976), 61-64
  • MSC: Primary 20D10
  • DOI: https://doi.org/10.1090/S0002-9939-1976-0432753-7
  • MathSciNet review: 0432753